| Model Number |
KNOTLESS MINI TR IMPLANT, 2.7MM, TI |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/21/2022, it was reported by a sales representative via email that an ar-8908ds knotless mini tightrope feedline broke.Surgeon was able to remove it backwards and open a new one to complete the case without further issues.This was discovered during a lis franc procedure on (b)(6) 2022.Additional information received on 11/22/2022: case was completed using another ar-8908ds knotless mini tightrope from the same lot number.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.